# SDR CALA2024070101934

- Difficulty date: June 27, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 34,130 hours, 12,466 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Left
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/H ELEVATOR FAILS FREEPLAY CHECK. MEASUREMENT IS .281" MOVEMENT. VERIFIED LH ELEVATOR CONTROL PUSHROD POSITION & ORIENTATION LABELLED AND REMOVED WITHOUT DISTURBING ITS RIG. REMOVED LH ELEVATOR CONTROL PUSHROD,  ACCOMPLISHED RII INSPECTION OF LH ELEVATOR & TORQUE TUBE ACCOMPLISHED RII INSPECTION OF LH ELEV CONTROL PUSHROD VERIFIED LH ELEVATOR FREE PLAY CHECK WITHIN LIMITS REF: AMM VERIFIED LH ELEVATOR CHECKS PER AMM 27-31-11-400-802 STEP BEARINGS REPLACEMENT - REF. CMM 55-20-17 & CMM 2.
